International Journal of Mathematical Analysis

Vol. 10, 2016, no. 17-20

El Mehdi Lotfi, Mehdi Maziane, Marouane Mahrouf, Khalid Hattaf, Noura Yousfi
      Global stability of a diffused SIR epidemic model with general incidence rate and time delay
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 17, 807-816
      http://dx.doi.org/10.12988/ijma.2016.6356

Samuel A. Iyase, Olawale J. Adeleke
      On the existence and uniqueness of periodic solution for a third-order neutral functional differential equation
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 17, 817-831
      http://dx.doi.org/10.12988/ijma.2016.6345

Foo Pei Ling, Zabidin Salleh
      A differential transformation method for approximating the chaotic Chen system
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 17, 833-848
      http://dx.doi.org/10.12988/ijma.2016.6212

Gustina Elfiyanti, Intan Muchtadi-Alamsyah, Dellavitha Nasution, Utih Amartiwi
      Abelian property of the category of U-complexes
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 17, 849-853
      http://dx.doi.org/10.12988/ijma.2016.6682

Darmajid, Intan Muchtadi-Alamsyah, Dellavitha Nasution
      On the exact sequence and variety of polydules
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 18, 855-861
      http://dx.doi.org/10.12988/ijma.2016.6683

G. Sethuraman, M. Sujasree, A. Velankanni
      Gracefulness of graphs obtained from vertex duplication
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 18, 863-873
      http://dx.doi.org/10.12988/ijma.2016.6684

Younseok Choo
      Contributions to the Newton's inequalities
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 18, 875-881
      http://dx.doi.org/10.12988/ijma.2016.6463

Soon-Mo Jung
      Solutions of difference inequalities and their application in numerical analysis
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 18, 883-890
      http://dx.doi.org/10.12988/ijma.2016.6470

G. Sethuraman, A. Velankanni
      (2,1)-Total labeling of cycle with parallel paths
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 18, 891-902
      http://dx.doi.org/10.12988/ijma.2016.6687

Phang Chang, Afshan Kanwal, Loh Jian Rong, Abdulnasir Isah
      Legendre operational matrix for solving fractional partial differential equations
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 19, 903-911
      http://dx.doi.org/10.12988/ijma.2016.6688

Hong-bin Bai
      On a test function in area Nevanlinna spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 19, 913-916
      http://dx.doi.org/10.12988/ijma.2016.6468

Sk. Monowar Hossein, Shibashis Karmakar, Kallol Paul
      Tight J-frames in Krein space and the associated J-frame potential
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 19, 917-931
      http://dx.doi.org/10.12988/ijma.2016.6355

Wei-Shih Du
      A short note on a simple proof of Schauder's fixed point theorem and its generalization without continuity and compactness assumptions
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 19, 933-938
      http://dx.doi.org/10.12988/ijma.2016.6573

Kevin Esmeral, Osmin Ferrer, Boris Lora
      Dual and similar frames in Krein spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 19, 939-952
      http://dx.doi.org/10.12988/ijma.2016.6469

Sun-Sook Jin, Yang-Hi Lee
      Generalized Hyers-Ulam stability of a 3-dimensional quadratic functional equation in modular spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 20, 953-963
      http://dx.doi.org/10.12988/ijma.2016.6461

Vidadi Mirzoyev, Miran Aleskerov
      On a special nonhomogeneous Riemann problem in generalized Hardy classes
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 20, 965-979
      http://dx.doi.org/10.12988/ijma.2016.6572

Karim Rhofir, Mohamed Laaraj
      Asynchronous overlapping weighted multi-subdomain decomposition for elliptic problem
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 20, 981-999
      http://dx.doi.org/10.12988/ijma.2016.6576

Dong Ho Lim, Hwa Soo Kim, Ji-Myeong Hong
      Characterizations of real hypersurfaces with the composition of structure Lie operator in nonflat complex space form
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 20, 1001-1008
      http://dx.doi.org/10.12988/ijma.2016.6571